# SDR AU010366

- Difficulty date: April 3, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Condition: Faulty
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOFEATHER SYSTEM FAULTY. INSPECTION OF THE SYSTEM AND CLEANING OF CONNECTOR PLUGS CARRIED OUT. NO DEFECTS EVIDENT.
